Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      On Thursday 2/27/97 I will have the RAI. My doctor has left it up to me
      whether or not to begin the treatment with a steroid for my eyes. My
      problem is not that severe. I was able to see an opthomologist yesterday
      and he said that on a scale of 1 to 10 my eyes were a 1 or 2. I’m not sure
      what to do. I’m a little tired of making decisions. I’ve made alot in the
      last 5 days.

      Anonymous
        Post count: 93172

        Nancy

        The oral steroids (prednisone) that help put your eyes back in your head can have some really nasty side affects. Many docs don’t like to use them unless they have to.

        Bruce

        Anonymous
          Post count: 93172

          I went on steriods for my eyes for 5 months. I really saw no difference but the side effects were not pleasant. About 25% of those that take steriods develop diabetes.

          debra

          Anonymous
            Post count: 93172

            My eyes are dry and bulging. My doctor said he was going to give me an injection of a steroid. I was wondering if it is worth doing and does it help any.

            Anonymous
              Post count: 93172

              I’m just curious did you have RAI?

              Anonymous
                Post count: 93172

                I haven’t had any treatment yet. I don’t know if i want the rai yet.

              Viewing 6 posts - 1 through 6 (of 6 total)
              • You must be logged in to reply to this topic.